Open Access
2013 A SIRS Epidemic Model Incorporating Media Coverage with Random Perturbation
Wenbin Liu
Abstr. Appl. Anal. 2013(SI18): 1-9 (2013). DOI: 10.1155/2013/792308


We investigate the complex dynamics of a SIRS epidemic model incorporating media coverage with random perturbation. We first deal with the boundedness and the stability of the disease—free and endemic equilibria of the deterministic model. And for the corresponding stochastic epidemic model, we prove that the endemic equilibrium of the stochastic model is asymptotically stable in the large. Furthermore, we perform some numerical examples to validate the analytical finding, and find that if the conditions of stochastic stability are not satisfied, the solution for the stochastic model will oscillate strongly around the endemic equilibrium.


Download Citation

Wenbin Liu. "A SIRS Epidemic Model Incorporating Media Coverage with Random Perturbation." Abstr. Appl. Anal. 2013 (SI18) 1 - 9, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095359
MathSciNet: MR3124075
Digital Object Identifier: 10.1155/2013/792308

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI18 • 2013
Back to Top